# SDR AUS20011355

- Difficulty date: November 8, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK4000
- Engine: Rroyce SPEY55515
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Stuck
- Location: Stab Position
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, N
- Precautionary procedure: O

## Discrepancy

(AUS) STABILIZER TRIM WARNING. SUSPECT STICKING MICROSWITCH.
